ON INVARIANT SUBMANIFOLDS OF LORENTZIAN PARA-SASAKIAN MANIFOLDS


ÖZGÜR C., MURATHAN C.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.34, pp.177-185, 2009 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 34
  • Publication Date: 2009
  • Journal Name: ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Journal Indexes: Science Citation Index Expanded
  • Page Numbers: pp.177-185
  • Keywords: Lorentzian paracontact manifold, Lorentzian para-Sasakian manifold, semiparallel submanifold, 2-semiparallel submanifold

Abstract

We consider semiparallel and 2-semiparallel invariant submanifolds of Lorentzian para-Sasakian manifolds. We show that these submanifolds are totally geodesic. We also consider invariant submanifolds of Lorentzian para-Sasakian manifolds satisfying the conditions Z (X, Y) . alpha = 0 and Z (X, Y) . (del) over bar (alpha) = 0 with tau not equal n(n - 1). these conditions, we prove that the submanifolds are totally geodesic.